# SDR AALA202111090275

- Difficulty date: November 6, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 52,463 hours, 33,815 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRONIC ODOR NOTED IN FLIGHT DECK DURING TAKE OFF AND CLIMB; CREW TURNED OFF CABIN FAN AND SMELL DISSIPATED UNTIL DESCENT WHERE ODOR GOT STRONGER. (OPEN)
